| Model Number |
9545C |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's initials, age and weight were not provided.
Event or Problem Description
An advocate from (b)(6) reported that the customer's blood glucose readings were not being stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, an in-house contour meter was tested with the in-house contour test strips, which gave a satisfactory performance.All blood glucose readings obtained during in-house testing were properly stored in the meter's memory.Additionally, a device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.